Do you think I am pregnant? I have had all the symptoms of pregnancy since 12-18-11 and it seems like they are getting worse. I also have taken the total of 7 pregnancy test at home and they all came up negative. I am on the Depo-Provera shot for birth co
If. If you are current on the depo-provera injection (last injection less than 12 weeks ago) and have negative pregnancy tests then it is unlikely that you are pregnant.
I was on the Depo-Provera shot since April bleed til June 2 when me and my boyfriend had sex then stop bleeding took home pregnancy test and came up negative?
Pregnancy after depo. Most common side effect of Depo is abnormal bleeding, especially during 1st 3 months. Although it's doubtful you could be pregnant, have a blood pregnancy test about 15-20 days since you last had sex to see if you are pregnant.
If you wish continue. When you just start Depo shooting maybe a problem. Then repeat Depo corrects it. If you're have ing safe sex, infection shouldn't be a problem but if you contine to have spotting despite RepeAt Depo then see your gynecologist for evaluation.
Common. It is common to bleed irregularly and erratically on Depo Provera (medroxyprogesterone). It usually finally stops like in your case. Sex had nothing to do with you not bleeding any more. Depo Provera (medroxyprogesterone) is very effective, that is the reason for you not being pregnant. Hope you are still on it!
If I have all pregnancy symptoms and movements, but got the Depo-Provera shot on the 30th, would the home pregnancy test still give me an accurate answer?
Yes. If you are pregnant, the home pregnancy test would be positive. If the result is negative repeat the test 4-5 days later unless you get a period by then. Use first morning urine and follow the instructions for the test carefully. If you have any doubt, get a blood test for HCG level.
I took two pregnancy test both negatives, just got off the Depo-Provera shots only took one dose and having pregnancy symptoms what's going on?
Many possibilities. You could be pregnant, or you could be experiencing side effects from the medication (s) you have been taking, or you could be sick, or other. See what happens and see a doctor if you don't get better.
I'm on the Depo-Provera its my 1st shot I haven't gotten my period in a month and a half I did a pregnancy test and it came out negative what does this mean?
Common. Depo provera (medroxyprogesterone) frequently causes periods to stop. Sometimes this happens after the first shot and other times periods just become irregular after the first shot and only stop after the second or even the third. This is normal.
Good. Depoprovera prevents ovulation and Ovarian cyclical hormonal changes which is supposed to last for 3 months and that is why one should not have period for that long. Some times you may see some spotting.